Discussions that mention botox

Back Problems board


here's a quick hx if you don't remember me:
Fusion L4-S1 Dec. 2004.
consider it a success.
ESI in neck for pinched nerve at C5-6, resolved.
I am hitting 30 this year.

NOW. MUSIC FOR OUR PARTY----hear the violins?????

Anyway-so my muscles are my issue now, that and my low back and feet. I want to explain but it seems so much.
When my low back is mis-aligned, it seems to cause problems with my fusion. If I bend slightly at the waist, even with knees bent, I can hardly stand up, takes a few seconds and it hurts. Then my knees and feet started hurting-my feet are horrible-plantar faciitis is killing me. I do the stretches, I ice them, I use arch supports and nada.
My neck muscles all the way to my hips are tight and sore. At my neck are some sore spots, followed by an area that is catching when I look a certain way. It is very painful. Then my traps, rhomboids, flanks, ribs, down to my fusion-those muscles are always hurting. I was only taking 50 of ultram, then 100 and now 150 up to two times a day! I have had ESI for my small bulges from C5-7 but nada. Yesterday I had an EMG from my bra strap up. I had appx 15 needle sticks all up my shoulder blades to the base of my head. It looks for abdn. firing of the muscles, and if firing, they put botox in. From my bra line to my traps fired. Nothing was firing in my neck though, even though there are many sore spots-I am full of tightness and knots. Then today I have been BURNING up my back. I am miserable. I took 1.5 vicodin. I haven't taken narcs in nearly a year. I can't disclose my job, but it requires me moving and on my feet a lot, with some lifting, though I am very careful about that and stuff. I used to work five eight hour shifts, now I work two eights and two twelves and am picking up OT. I worked 12 hours yesterday (4 of OT), 14.5 hours today (2 of OT). I work Th for 12 and Fri for 8, off sat work sun etc....
ANyway, I am gonna see a chiropractor as my middle/upper back isn't aligned, and I need them to look at my hips and feet. My neck as well though no adjusting there-too much risk of clotting/tearing and stroking out.
I am also gonna try acupuncture again too, plus massage. I am hoping the botox will help also, won't know if it does for a week or so. Did okay at one time, but we'll see.
I am told My t-spine is FINE, no abnormalities like bulges. My Cspine has a couple bulges and I haven't had an updated MRI of my lumbar spine, though I may need to, but that scares me.
My thigh, under it has some kind of catch related to my hips and low back. I am falling apart here!
I could keep going, but dang, this is ENOUGH. I am healthy otherwise. I work out, I work, I dance, I shop, I was a cheerleader for 7 years and so forth. I feel bad for myhusband, and my mother who can't understand how her eldest daughter has more physical problems than she does.
I really need a vacay from work, rest rest rest-no shopping for five hours, no walking around in flip flops all day. JUST REST, massage and rest. I have sick time, but need a doc to say I have to have it and I am stubborn and just can't not work-digging my own grave here.
ANyway, that is all I can muster right now. I am on my shiatsu massage chair AND my feet are on the homedics foot massager. Getting ready to hang out on the heating pad and ice my feet. Hoping the pain meds kick in soon.
I am just lost here. No one understands and I just see this getting worse :(
any happy thoughts???????
;)

I have seen some drs for the pain, we did the esi and didn't help. I am hoping the botox will help the muscle stuff. Then, I will see a chiro (activator method) for manipulation (gentle) and acupuncture and still go for massages. I could get another MRI of my lumbar spine, but it scares me to death.
My line of work is my choice-so i don't complain about it and I could probably make some things easier on myself and I don't. Hard headed!
But when you think about it, my job is good bc I keep moving and I can sit if needed. I couldn't do a job that required me to sit all day or work on a computer. Hubby always thinks we'll hit lotto and I'll retire-yeah, okay.
anyway, the botox will take about a week, I had it done monday. It is burning BAD now, hoping that is just irritation from the EMG. Had a lot of it done. I really wish Muscle relaxers didn't make me drowsy, that would be great to take during the day, but I'll pass out at work!

Maybe I s hould consider asking for a different pain med for now, to use when it gets bad since the Ultram is only allowed for 400mg in 24 hours and I am pushing that.

I just don't know. Hoping we all get relief soon.
Mel
HI Mel. I remember you. I am sorry you are continuing to have issues.

Muscles can be trouble. You said muscle relaxers make you drowsy.. have you tried different ones to see if one works better for you than another? I had to do that with pain meds. I am extremely sensitive to meds.. but I found skelaxin works well as a muscle relaxer without sending me to zombie land.

And apparently my body had a vote awhile back and decided that Vicodin is it's choice of pain med. I throw up at taking most of the heavier hitters, and others just don't control pain as well and also make me a zombie.

I am allergic to sulfa meds. And the celecoxib meds.. mostly all have sulfa in them. And wouldn't you know.. celecoxibs were the only anti-inflammers that gave me any benefit at all. BUT after being on them for YEARS.. I learned that while I didnt think i was having any serious side effect enough to make me not take them.. I learned it was these meds that were tiring me out more than any of the others, clouding my judgment and getting in the way of things for me. I am in the legal arena so having a sharp mind is an absolute must.

Sorry for my going off on a tangent.. but my point is that it's worth experimenting a bit to try and find a med that will take and either control pain or relieve it some to get you through the work day. Also even certain meds when you first begin taking them they have strong side effects but as your body adjusts to taking them..much of the typical side effects eases or subsides. Just something to think on gal.

I hope the botox works for you. I think if I ever have to have those.. I will have to quickly swing around (yah right!) and have them inject some of that into the new wrinkles I've acquired going through all this crap!!! hehehe.

I do hope you things ease up for you. All the best.:)